# SDR SWI2024F01170

- Difficulty date: August 29, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 39,161 hours, 28,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SPLICE STRAP IS CORRODED AT FS319 APPROX. WL72 (RH SIDE)         (C-CHECK RO 11-6/2024)    REMOVED AND REPLACED NEW FRAME SPLICE BRACKET LOCATED AT FS319.00 APPROX. WL72, R/H SIDE, FLOOR LEVEL REF CRJ 700 SRM 51-42-21-001-001-A01 AND SRM 51-42-13-001-001-A01 AND DWG SH670-31950 REV. Y. COMPLIED WITH TASK CARD 51-900-1002-SKY
